RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sharafutdinova, Gyuzel' Gafurovna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:315
Abstract pages:936
Full texts:327
References:99
E-mail:

http://www.mathnet.ru/eng/person33910
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/661692

Publications in Math-Net.Ru
2012
1. G. G. Sharafutdinova, “The problem of deflection shapes of a simply supported plate under a longitudinal strain”, Ufimsk. Mat. Zh., 4:4 (2012),  155–161  mathnet
2010
2. G. G. Sharafutdinova, “An operator method for studying the Euler problem on types of the loss of stability for a pivoted rod under buckling load”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 11,  86–91  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:11 (2010), 77–82  scopus
2003
3. K. B. Sabitov, G. G. Sharafutdinova, “The Tricomi Problem for a Mixed Type Equation with Two Orthogonal Degeneration Lines”, Differ. Uravn., 39:6 (2003),  788–800  mathnet  mathscinet; Differ. Equ., 39:6 (2003), 830–843
4. K. B. Sabitov, G. G. Sharafutdinova, “Cauchy–Goursat problems for a degenerate hyperbolic equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 5,  21–29  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:5 (2003), 19–27
1999
5. K. B. Sabitov, A. A. Karamova, G. G. Sharafutdinova, “On the theory of equations of mixed type with two lines of degeneration”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 11,  70–80  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 43:11 (1999), 68–79

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020